Volume 17, issue 5 (2017)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 20
Issue 7, 3219–3760
Issue 6, 2687–3218
Issue 5, 2145–2685
Issue 4, 1601–2143
Issue 3, 1073–1600
Issue 2, 531–1072
Issue 1, 1–529

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
The topological sliceness of $3$–strand pretzel knots

Allison N Miller

Algebraic & Geometric Topology 17 (2017) 3057–3079
Bibliography
1 E Brieskorn, Beispiele zur Differentialtopologie von Singularitäten, Invent. Math. 2 (1966) 1 MR0206972
2 G Burde, H Zieschang, Knots, 5, de Gruyter (2003) MR1959408
3 A J Casson, C M Gordon, On slice knots in dimension three, from: "Algebraic and geometric topology, 2" (editor R J Milgram), Proc. Sympos. Pure Math. XXXII, Amer. Math. Soc. (1978) 39 MR520521
4 A J Casson, C M Gordon, Cobordism of classical knots, from: "À la recherche de la topologie perdue" (editors L Guillou, A Marin), Progr. Math. 62, Birkhäuser (1986) 181 MR900252
5 D Cimasoni, V Florens, Generalized Seifert surfaces and signatures of colored links, Trans. Amer. Math. Soc. 360 (2008) 1223 MR2357695
6 A Degtyarev, V Florens, A G Lecuona, The signature of a splice, Int. Math. Res. Not. 2017 (2017) 2249 MR3658197
7 P Feller, D McCoy, On 2–bridge knots with differing smooth and topological slice genera, Proc. Amer. Math. Soc. 144 (2016) 5435 MR3556284
8 R Fintushel, R J Stern, Pseudofree orbifolds, Ann. of Math. 122 (1985) 335 MR808222
9 M H Freedman, The topology of four-dimensional manifolds, J. Differential Geom. 17 (1982) 357 MR679066
10 P M Gilmer, Configurations of surfaces in 4–manifolds, Trans. Amer. Math. Soc. 264 (1981) 353 MR603768
11 J Greene, S Jabuka, The slice-ribbon conjecture for 3–stranded pretzel knots, Amer. J. Math. 133 (2011) 555 MR2808326
12 C Herald, P Kirk, C Livingston, Metabelian representations, twisted Alexander polynomials, knot slicing, and mutation, Math. Z. 265 (2010) 925 MR2652542
13 S Jabuka, Rational Witt classes of pretzel knots, Osaka J. Math. 47 (2010) 977 MR2791566
14 R Kirby, Problems in low dimensional manifold theory, from: "Algebraic and geometric topology, 2" (editor R J Milgram), Proc. Sympos. Pure Math. XXXII, Amer. Math. Soc. (1978) 273 MR520548
15 A G Lecuona, On the slice-ribbon conjecture for pretzel knots, Algebr. Geom. Topol. 15 (2015) 2133 MR3402337
16 P Lisca, Lens spaces, rational balls and the ribbon conjecture, Geom. Topol. 11 (2007) 429 MR2302495
17 R A Litherland, Signatures of iterated torus knots, from: "Topology of low-dimensional manifolds" (editor R A Fenn), Lecture Notes in Math. 722, Springer (1979) 71 MR547456
18 A Stoimenow, Knots of genus one or on the number of alternating knots of given genus, Proc. Amer. Math. Soc. 129 (2001) 2141 MR1825928